A 50-year-old male asked:
hi i have take dhea for 2 days my stool has turned black should i stop ?
3 doctor answers
Dr. Jay Bradley answered
18 years experience LASIK Surgery
Yes : Yes. Stop the dhea but i doubt it is the cause of black stools. You need to see a gastrointestinal specialist because you may have a GI bleed.
Answered on Jun 10, 2014
Dr. Thomas Heston answered
29 years experience Family Medicine
Yes: A black stool is not normal and can be a sign of a serious condition. I would think you would like to get that checked out by your doctor. Stopping the dhea for now at least would be a pretty good idea.
Answered on Nov 7, 2012
Dr. Arthur Heller answered
43 years experience Gastroenterology
Shouldn't. call MD: Dhea should not give black stool. Black stool can be from iron, charcoal, bismuth (pepto), and blood. Can be seen with very dark foods like blueberries. See doc to make sure it is not blood loss.
Answered on Nov 7, 2012
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My husband has been taking bystolic 5 m for two days only HE wants to stop it can you stop it or do you have to ween off
My third finger knuckle has been swollen for 2 months after jamming it in basketball what should i do
Fed my baby rotten avocado worried about mold poisoning what should i do has been having more frequent smelly well formed or liquid stools
The corners of my mouth have been dry and itchy for a week or two anything i should be thinking about
I take alot of excedrin and im worried my belly always looks bloated and feels upsetright shoulder hurt for 2 days better now im worried
So I touch sim disinfecting lysol wipes and I touch my vangia and its been burning n itching for the last 2 days now what should I do
I have muscle spasms all over my body all day every day for almost two years now what is the cause of this what should i do
I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should I start to feel better
I have shooting pains in my right knee and it hurts to straighten it out after it has been bent for a small time and hard to walk what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month